# SDR SWIA201904125753

- Difficulty date: March 15, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409 STR 27 LEFT OUTBOARD SIDE STRAP HAS CORROSION.  BLENDED CORROSION ON STRAP AT FS 409 AND STGR 27L. ALL STEPS COMPLETED OF PERMANENT REPAIR IAW REO.
